dcsimg
Article: Caenolestidae Trouessart, 1898, And Palaeothentidae Sinclair, 1906 2214
Report an error

Title

Caenolestidae Trouessart, 1898, And Palaeothentidae Sinclair, 1906 2214

By

Marshall, Larry G
Tedford, Richard H.

Type

Article

Date of Publication

1978-07

Original Publication

The Bulletin of zoological nomenclature.

Volume

35

Pages

58--64

Contributed by

BioStor

DOI

https://doi.org/10.5962/bhl.part.14604

Published by

London,International Trust for Zoological Nomenclature.

Identifiers

BioStor: 74880

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS